MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2022, the patient was implanted with one 6.0 x 150 mm biomimics 3d (bm3d) stent.It was used to treat a denovo lesion in the superficial femoral artery (sfa) distal third to proximal popliteal in the left leg.A contralateral approach was used and the treated segment was pre-dilated with percutaneous transluminal angioplasty (pta) and athectomy was used.The treated segment was post-dilated with pta.On the 05-dec-23, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device or the procedure but was due to a worsening pre-existing condition.It required percutaneous intervention.It was reported as target lesion related.The patient had 80% stenosis in the mid to distal sfa and proximal edge of stent in proximal sfa.The event was treated on 05-dec-23 and involved pta/standard balloon angioplasty and laser/atherectomy.This intervention was a target lesion/vessel revascularisation (tlr/tvr).The anterior tibial (at) proximal third to distal third was also treated with laser/atherectomy.The outcome was reported as resolved/recovered.The device remains implanted.Veryan's date of awareness of this event was the 12-aug-24.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2022, the patient was implanted with one 6.0 x 150 mm biomimics 3d (bm3d) stent.It was used to treat a denovo lesion in the superficial femoral artery (sfa) distal third to proximal popliteal in the left leg.A contralateral approach was used and the lesion was prepared and pre-dilated with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2023, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device or the procedure but was due to a worsening pre-existing condition.It required percutaneous intervention.It was reported as target lesion related.The patient had 80% stenosis in the mid to distal sfa and proximal edge of stent in the sfa distal and proximal popliteal segment.The event was treated on (b)(6) 2023 and involved pta/standard balloon angioplasty and laser/atherectomy of the sfa proximal third to sfa distal third.This intervention was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Additional information received from the site on 17-oct-2024, reported that the stenosis involved the proximal popliteal segment.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information received from the site, sections g.6.And h.2.Were updated to reflect the report type (follow-up 01) and the reason and section h.11.Was updated to reflect the sections of this report that have changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20124127
Report Number3011632150-2024-00045
Device Sequence Number3187700
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)230825(11)220124(10)0000130802
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2023
Device Catalogue Number144700-12
Device Lot Number0000130802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; BRILLINTA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight132 KG
Patient EthnicityNon Hispanic
Patient RaceWhite